# SDR SWAA2020081107352

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 22,317 hours, 9,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WAS BROKEN.   R & R THE AFT MEGAPHONE IAW AMM 25-64-00
